# SDR SCNA20140917119

- Difficulty date: September 11, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 297-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FROM BS 294.5 - 312 AND ABOUT RBL 10 FLOOR SUPPORT STRUCTURE CORRODED. BLENDED CORROSION FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOOR SUPPORT.
